CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
DELAYED OPTIMAL CONTROL OF STOCHASTIC LQ PROBLEM 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2017, 卷号: 55, 期号: 5, 页码: 3370-3407
Authors:  Ni, Yuan-Hua;  Yiu, Ka-Fai Cedric;  Zhang, Huanshui;  Zhang, Ji-Feng
Favorite  |  View/Download:26/0  |  Submit date:2018/07/25
stochastic linear-quadratic optimal control  transmission delay  forward-backward stochastic difference equation  convexity  
On the nonmonotone line search 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2002, 卷号: 112, 期号: 2, 页码: 315-330
Authors:  Dai, YH
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
unconstrained optimization  uniform convexity  Armijo line search  nonmonotone line search  R-linear convergence